×

zbMATH — the first resource for mathematics

Boundary values of a convergent sequence of J-contractive matrix- functions. (English) Zbl 0346.15004

MSC:
15B48 Positive matrices and their generalizations; cones of matrices
15B57 Hermitian, skew-Hermitian, and related matrices
15A60 Norms of matrices, numerical range, applications of functional analysis to matrix theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] V. P. Potapov, ?The multiplicative structure of J-contractive matrix-functions,? Trudy Moskovskogo Obshchestva,4, 125-236 (1955).
[2] V. P. Potapov, ?Basic facts of the theory of J-contractive analytic matrix-functions,? in: Theses of Reports at the All-Union Conference on the Theory of Functions of a Complex Variable [in Russian], Kharkov (1971), pp. 179-181.
[3] M. G. Krein and Sh. N. Saakyan, ?On some new results in the theory of the resolvents of Hermitian operators,? Dokl. Akad. Nauk. SSSR,169, No. 6, 1269-1272 (1966).
[4] M. G. Krein and Sh. N. Saakyan, ?The resolvent matrix of a Hermitian operator and the characteristic functions connected with it,? Funktsional’. Analiz i Ego Prilozhen.,4, No. 3, 103-104 (1970).
[5] M. S. Livshits, Operators, Oscillations, and Waves [in Russian], Nauka, Moscow (1966).
[6] M. S. Livshits and A. A. Yantsevich, Theory of Operator Nodes in Hubert Spaces [in Russian], Izd. Khar’kovskogo Universiteta, Kharkov (1971). · Zbl 0233.47002
[7] I. V. Kovalishina and V. P. Potapov, ?An indefinite metric in the Nevanlinna-Pic Problem,? Dokl. Akad. Nauk ArmSSR,59, No. 1, 17-22 (1974). · Zbl 0303.30009
[8] I. V. Kovalishina, ?J-noncontractive matrix-functions and the classical problems of analysis,? in: Theses of Reports at the All-Union Conference on the Theory of Functions of a Complex Variable [in Russian], Kharkov (1971), pp. 97-98.
[9] I. V. Kovalishina, ?J-noncontractive matrix-functions in the Carathéodory problem,? Dokl. Akad. Nauk. ArmSSR,59, No. 3, 129-135 (1974).
[10] I. V. Kovalishina, ?J-noncontractive matrix functions and the classical problem of moments,? Dokl. Akad. Nauk. ArmSSR,60, No. 1, 3-10 (1975). · Zbl 0326.44008
[11] I. P. Fedchina, ?A description of the solutions of the Nevanlinna-Pic tangent problem,? Dokl. Akad. Nauk. ArmSSR,60, No. 1, 37-42 (1975). · Zbl 0324.41001
[12] S. A. Orlov, ?A theorem on the stabilization of nested matrix disks, analytically depending on a parameter,? in: Theses of Reports at the All Union Conference on the Theory of Functions of a Complex Variable [in Russian], Kharkov (1971), pp. 165-167.
[13] S. A. Orlov, ?On the convergence and character of convergence of monotone families of J-contractive analytic matrix-functions,? Dokl. Akad. Nauk. ArmSSR,59, No. 4, 193-198 (1974).
[14] S. A. Orlov, ?Nested matrix disks analytically depending on a parameter and a theorem on the invariance of the ranks of radii of limiting matrix disks,? Izv. Akad. Nauk SSSR,40, No. 3 (1976).
[15] F. Atkinson, Discrete and Continuous Boundary-Value Problems, Academic Press, New York (1964). · Zbl 0117.05806
[16] A. V. Efimov and V. P. Potapov, ?J-noncontractive matrix-functions and their role in the analytic theory of circuits,? Usp. Matem. Nauk,28, No. 1, 65-130 (1973). · Zbl 0268.94009
[17] I. I. Privalov, Boundary Properties of Analytic Functions [in Russian], Gostekhizdat, Moscow-Leningrad (1950).
[18] Yu. P. Ginzburg, ?On J-contractive operators in a Hubert space,? Nauchn. Zap. Odessk. Ped. Instituta,22, No. 1, 13-19 (1958).
[19] R. Nevanlinna, ?Über beschränkte analytische Funktionen,? Ann. Akad. Scient. Fenn., Ser. A,32, No. 7, 1-75 (1929). · JFM 55.0768.03
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.